eISSN: 2083-8441
ISSN: 2081-237X
Pediatric Endocrinology Diabetes and Metabolism
Current issue Archive Manuscripts accepted About the journal Supplements Editorial board Journal's reviewers Abstracting and indexing Subscription Contact Instructions for authors Ethical standards and procedures
SCImago Journal & Country Rank

 
4/2020
vol. 26
 
Share:
Share:
more
 
 
abstract:
Case report

Cushing syndrome induced by long term use of corticosteroids in the management of atopic dermatitis

Yasin Akkuş
1
,
Veysel N. Baş
2
,
Zülal Yılmaz
1

1.
General Pediatrics, Evliya Çelebi Eğitim Araştırma Hastanesi, Turkey
2.
Pediatric Endocrinologist, Evliya Çelebi Eğitim Araştırma Hastanesi, Turkey
Pediatr Endocrinol Diabetes Metab 2020; 26 (4): 216–219
Online publish date: 2020/11/27
View full text
Get citation
ENW
EndNote
BIB
JabRef, Mendeley
RIS
Papers, Reference Manager, RefWorks, Zotero
AMA
APA
Chicago
Harvard
MLA
Vancouver
 
Corticosteroid-containing creams, pomades and ointments are frequently prescribed for the treatment of atopic dermatitis by allergologists and immunologists, dermatologists and many other physicians. This case is about a 1-month old infant who acquired iatrogenic Cushing syndrome after being applied diflucortolone valerate, a strong corticosteroid, ointment 3 to 4 times a day over the course of 4 months after being prescribed by a primary care physician.
keywords:

atopic dermatitis, Cushing syndrome, steroid creams

Quick links
© 2021 Termedia Sp. z o.o. All rights reserved.
Developed by Bentus.
PayU - płatności internetowe